# SDR DALA2024012501108

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE CUSP BTW STA Y=168 AND STA Y=200, AND STA X=-60 AT PASSENGER COMPARTMENT (R1 ENTRY). SUMMARY OF NRC 00245: CORROSION LEVEL 2. CUSP ANGLE BTW STA Y=168 AND STA Y=200, AND X=-60 AT PASSENGER COMPARTMENT (R1 ENTRY) WAS REPAIRED PER ERA 614741-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR AND PRI 614741-14 REV 3. ASSOCIATED ERA 14-614741 ADDED FOR AC 9545. (LP #0170512)
